MathSciNet Relay Station
MathSciNet bibliographic data
MR2727319 (2011j:60078) 60F05 (60G51 60G57 60H05 60H07)
Peccati, Giovanni; Zheng, Cengbo Multi-dimensional Gaussian fluctuations on the Poisson space. Electron. J. Probab. 15 (2010), no. 48, 1487–1527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement